Alert archive / Ohio / Flash Flood Warnings in 2013

Flash Flood Warning 3, NWS Wilmington, OH

April 10, 20134 counties in Ohio

NWS Wilmington, OH issued this flash flood warning at Apr 10, 2013, 7:17 PM EDT for 4 counties in Ohio. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2013, 7:17 PM EDT (23:17 UTC)
Expired
Apr 10, 2013, 10:15 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Auglaize County, OH, Darke County, OH, Mercer County, OH, Shelby County, OH

The radar

The Cincinnati radar (KILN), 135 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 7:30 PM EDTFLASH FLOODMaria Stein, OHWATER WAS REPORTED OVER ROADS.
Apr 10, 7:30 PM EDTFLASH FLOODWapakoneta, OHWATER WAS REPORTED OVER ROADS.
Apr 10, 8:30 PM EDTFLASH FLOODBotkins, OHWATER WAS REPORTED OVER ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
407 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

011 
WGUS51 KILN 102317
FFWILN
OHC011-037-107-149-110215-
/O.NEW.KILN.FF.W.0003.130410T2317Z-130411T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
717 PM EDT WED APR 10 2013

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
  NORTHERN DARKE COUNTY IN WEST CENTRAL OHIO...
  SOUTHERN MERCER COUNTY IN WEST CENTRAL OHIO...
  NORTHERN SHELBY COUNTY IN WEST CENTRAL OHIO...

* UNTIL 1015 PM EDT.

* AT 709 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED    
  HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED OVER TWO 
  INCHES HAS FALLEN ACROSS PORTIONS OF THE WARNED AREA.

* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER   
  INCH POSSIBLE THROUGH 1015 PM EDT. RUNOFF FROM THIS EXCESSIVE  
  RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.

NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 4066 8422 4066 8411 4065 8410 4065 8407
      4041 8406 4024 8481 4051 8480 4069 8431
      4069 8423

$$
2 follow-up statements
400 
WGUS71 KILN 110119
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
919 PM EDT WED APR 10 2013

OHC011-037-107-149-110215-
/O.CON.KILN.FF.W.0003.000000T0000Z-130411T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AUGLAIZE OH-DARKE OH-MERCER OH-SHELBY OH-
919 PM EDT WED APR 10 2013

...FLASH FLOOD WARNING CONTINUES FOR NORTHERN SHELBY...SOUTHERN
MERCER...NORTHERN DARKE AND AUGLAIZE COUNTIES UNTIL 1015 PM EDT...

AT 909 PM EDT...RADAR INDICATED MORE STORMS WITH HEAVY RAIN WERE 
MOVING BACK INTO THE AREA AFTER A BRIEF LULL.

FROM 1 TO 2 INCHES OF RAIN HAS FALLEN...WITH LOCALLY MORE IN A FEW 
ISOLATED SPOTS. THIS HAS CAUSED NUMEROUS CREEKS AND STREAMS TO RUN 
AT BANKFULL OR GO INTO FLOOD...AND WATER HAS BEEN REPORTED TO BE 
PONDING IN LOW LYING AREAS AND IN DITCHES. 

NEW STORMS MOVING INTO THE AREA WILL SLOW THE RATE THAT THIS WATER 
RECEDES...AND MAY CAUSE ADDITIONAL LOCALIZED FLASH FLOODING. ANOTHER 
HALF INCH OF RAIN IS POSSIBLE THROUGH 1015 PM.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...CELINA...COLDWATER...ST. 
MARYS...WAPAKONETA...ANNA...BOTKINS...CRIDERSVILLE...FORT 
LORAMIE...FORT RECOVERY...MINSTER...NEW BREMEN AND NEW KNOXVILLE.

IN ADDITION...FLOODING IS EXPECTED TO OCCUR IN...BUCKLAND...
BULKHEAD...BURKETTSVILLE...CARTHAGENA...CHICKASAW...COSMOS...EGYPT
AND FRYBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 4066 8422 4066 8411 4065 8410 4065 8407
      4041 8406 4024 8481 4051 8480 4069 8431
      4069 8423

$$


BINAU
764 
WGUS71 KILN 110217
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1017 PM EDT WED APR 10 2013

OHC011-037-107-149-110225-
/O.EXP.KILN.FF.W.0003.000000T0000Z-130411T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AUGLAIZE OH-DARKE OH-MERCER OH-SHELBY OH-
1017 PM EDT WED APR 10 2013

...THE FLASH FLOOD WARNING FOR NORTHERN SHELBY...SOUTHERN MERCER...
NORTHERN DARKE AND AUGLAIZE COUNTIES HAS EXPIRED...

WHILE MODERATE RAIN IS MOVING THROUGH THE AREA...REPORTS FROM THIS 
AREA INDICATE THAT FLOODING IS LOCALIZED AND NOT LIFE 
THREATENING...AND IS TIED TO SMALL STREAMS AND LOW LYING AREAS. 
AFTER 11 PM...THERE WILL BE A NOTICEABLE LULL IN RAINFALL WHICH WILL 
HELP WATERS RECEDE THROUGH THE NIGHT...BEFORE MORE RAINS ARRIVE 
EARLY THURSDAY MORNING. IF FLOODING HAS BEEN OBSERVED...PLEASE 
REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4066 8422 4066 8411 4065 8410 4065 8407
      4041 8406 4024 8481 4051 8480 4069 8431
      4069 8423

$$


BINAU

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Apr 10, 4:01 PM EDT, 3 hours 16 minutes earlier.

Area forecast discussion, Apr 10, 4:01 PM EDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
401 PM EDT WED APR 10 2013

.SYNOPSIS...
SHOWERS AND STORMS WILL MOVE ALONG A NEARLY STATIONARY FRONTAL
BOUNDARY ACROSS NORTHERN OHIO TONIGHT. A COLD FRONT WILL APPROACH
LATE TONIGHT AND PUSH THROUGH ON THURSDAY. SHOWERS AND
THUNDERSTORMS WILL ACCOMPANY THE COLD FRONT. COLDER AIR WILL
SETTLE IN BEHIND THE FRONT FOR FRIDAY AND SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
WARM FRONT IS SITUATED JUST NORTH OF OUR AREA THIS AFTERNOON...
STRETCHING FROM NORTHERN INDIANA INTO NORTHERN OHIO. SOUTH OF THE
FRONT ACROSS OUR AREA...TEMPERATURES ARE IN THE UPPER 70S AND
LOWER 80S. CURRENT RADAR TRENDS AND MODEL GUIDANCE HAVE GOOD
PLACEMENT OF NEAR TERM WEATHER FOR TONIGHT. BELIEVE SHRA/TSRA WILL
PERSIST INTO THE EVENING ACROSS THE NORTHWEST WITH MORE WIDELY
SCATTERED/ISOLATED TO THE SOUTH OF CURRENT WATCH. PROBABLY DRY
ACROSS THE SOUTHEAST THROUGH THE NIGHT. COLD FRONT WILL APPROACH
LATE TONIGHT AND AXIS OF PRECIP WILL PUSH INTO THE FAR WEST TOWARD
SUNRISE. TEMPS WILL REMAIN MILD WITH LOWS SLIGHTLY ABOVE GUIDANCE
NUMBERS.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
COLD FRONT WORKS ACROSS AREA THURSDAY AND THEN TO THE EAST
THURSDAY EVENING. THINKING IS DIMINISHING SHRA/TSRA LINE WITH
FRONT IN THE MORNING WITH MODELS SHOWING MORE REDEVELOPMENT ACROSS
THE CWA IN THE AFTERNOON ESPECIALLY IN THE EAST WHERE MORE
WIDESPEAD SIGNIFICANT SEVERE EVENT SHOULD OCCUR WITH ENOUGH
DAYTIME HEATING. TEMPS A BIT TRICKY WITH CLOUDS AND SHRA AND STUCK
CLOSE TO GUIDANCE. SHRA/TSRA TAPERING OFF AND ENDING FROM WEST TO
EAST THURSDAY EVENING. SOME PARTIAL CLEARING. COOLER TEMPS AND
AGAIN CLOSE TO GUIDANCE.

FRIDAY IS CAA WITH CLOUDS RETURNING AND PERHAPS A SPRINKLE OR
LIGHT SHRA. HAVE TROUBLE GOING WITH HIGHER GUIDANCE NUMBERS AND
WILL CONTINUE PREVIOUS FCST TREND OF COOLER HIGHS. FRIDAY NIGHT
LOOKS TO BE ENOUGH CLOUDS AND WIND TO PREVENT ANY SIGNIFICANT
FREEZE OR EVEN FROST AT THIS TIME. WILL NEED TO MONITOR THIS FOR
ANY POSSIBLE HEADLINES NEEDED IN THE SOUTH WITH FROST/FREEZE
PROGRAM STARTED IN THIS AREA ON THURSDAY.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
HIGH PRESSURE WILL MOVE ACROSS THE REGION OVER THE WEEKEND.
TEMPERATURES SHOULD BE ABLE TO QUICKLY MODERATE AS FLOW TURNS AROUND
TO THE SOUTH ON SUNDAY. A BROAD UPPER RIDGE WILL REDEVELOP AND
PERSIST INTO MIDWEEK. THIS WILL ALLOW TEMPERATURES TO RISE WELL
ABOVE NORMAL AGAIN. MOISTURE WILL SLOWLY INCREASE AND THIS COULD
EVENTUALLY RESULT IN A FEW SHOWERS AND STORMS IN THE WARM SECTOR.
CHANCE OF STORMS WILL INCREASE LATE TUESDAY INTO WEDNESDAY AS A
SLOW-MOVING FRONTAL SYSTEM APPROACHES THE REGION.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
OUR AREA REMAINS IN THE WARM SECTOR THIS AFTERNOON AS THE BOUNDARY
IS JUST OFF TO OUR NORTH...STRETCHING FROM NORTHERN INDIANA INTO
NORTHERN OHIO. SHOWERS AND THUNDERSTORMS HAVE BECOME MORE
WIDESPREAD OFF TO OUR WEST DURING THE PAST HOUR OR SO ALONG AND
SOUTH OF THE BOUNDARY. AIRMASS ACROSS OUR AREA HAS RECOVERED FROM
THE CONVECTION EARLIER THIS MORNING...WITH ML CAPES NOW PUSHING 2000
J/KG. AS A RESULT...SHOWERS AND THUNDERSTORMS OFF TO OUR WEST WILL
LIKELY CONTINUE TO WORK THEIR WAY EAST INTO NORTHERN PORTIONS OF
OUR FA THROUGH MID TO LATE AFTERNOON. EXPECT THE BEST CHANCE TO
REMAIN ACROSS OUR FAR NORTH...CLOSER TO THE BETTER FORCING ALONG
THE FRONT. THIS WILL PUT KDAY...KCMH AND KLCK ON THE EDGE OF SOME
THUNDERSTORM ACTIVITY THROUGH LATE AFTERNOON/EARLY EVENING. STILL
SOME MODEL UNCERTAINTY AS TO HOW FAR IF ANY THE BOUNDARY WILL PUSH
SOUTH OVERNIGHT AND THIS WILL ULTIMATELY AFFECT PCPN CHANCES
LATER TONIGHT. EITHER WAY...THE BEST CHANCE OF PCPN SHOULD REMAIN
NORTH OF THE TAF SITES SO WILL MAINTAIN A DRY FORECAST THROUGH
TONIGHT. MODELS ALSO CONTINUE TO TREND SLOWER WITH THE APPROACH OF
THE COLD FRONT ON THURSDAY. AS A RESULT...THINK WE COULD SEE SOME
PRE FRONTAL SHOWERS WORK INTO THE WEST THROUGH THE MORNING
HOURS...BUT BETTER CHANCE FOR ANY THUNDERSTORMS SHOULD HOLD OFF
UNTIL THURSDAY AFTERNOON.

OUTLOOK...MVFR CEILINGS POSSIBLE THURSDAY NIGHT INTO FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...PADGETT
SHORT TERM...PADGETT
LONG TERM...
AVIATION...JGL
Hazardous weather outlook, Apr 10, 10:47 AM EDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1047 AM EDT WED APR 10 2013

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
111500-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
1047 AM EDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

A SERIES OF DISTURBANCES WILL MOVE ALONG A STATIONARY FRONT OVER
NORTHERN INDIANA AND NORTHERN OHIO...RESULTING IN A CHANCE OF
THUNDERSTORMS TODAY INTO TONIGHT. A FEW OF THE STORMS MAY BECOME
SEVERE WITH THE MAIN THREAT BEING DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE EXPECTED AHEAD OF A COLD FRONT THAT WILL PUSH
ACROSS OUR AREA THURSDAY MORNING THROUGH MIDDAY THURSDAY. STRONG
LOW TO MID LEVEL WINDS AND LOW LEVEL INSTABILITY WILL ALLOW THESE
STORMS TO BECOME ORGANIZED. THE MAIN THREAT FROM THESE STORMS WILL
BE DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND THURSDAY.

INZ073>075-080-KYZ089>100-OHZ077>082-088-111500-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
1047 AM EDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE EXPECTED AHEAD OF A COLD FRONT THAT WILL PUSH
ACROSS OUR AREA THURSDAY MORNING THROUGH MIDDAY THURSDAY. STRONG
LOW TO MID LEVEL WINDS AND LOW LEVEL INSTABILITY WILL ALLOW THESE
STORMS TO BECOME ORGANIZED. THE MAIN THREAT FROM THESE STORMS WILL
BE DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY.

In the hours before

Special weather statement, Apr 10, 5:17 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
517 PM EDT WED APR 10 2013

INZ050-OHZ042-060-102145-
WAYNE IN-DARKE OH-PREBLE OH-
517 PM EDT WED APR 10 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PREBLE...
SOUTHWESTERN DARKE AND NORTHEASTERN WAYNE COUNTIES THROUGH 545 PM
EDT...

AT 517 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WILLIAMSBURG...MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FOUNTAIN CITY AND NEW
MADISON.

ALSO...MIDDLEBORO...WHITEWATER...BETHEL...HOLLANSBURG...ELDORADO...
PALESTINE...SHARPEYE AND CASTINE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4001 8496 4001 8482 4008 8482 4011 8475
      3992 8458 3985 8503 3996 8508
Local storm report, Apr 10, 5:57 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
557 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             BUCKLAND                40.62N 84.26W
04/10/2013  E1.75 INCH       AUGLAIZE           OH   PUBLIC

&&

JDR
Local storm report, Apr 10, 6:08 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
608 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             WAPAKONETA              40.57N 84.19W
04/10/2013  E0.75 INCH       AUGLAIZE           OH   TRAINED SPOTTER

&&

JDR
Special weather statement, Apr 10, 6:15 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
615 PM EDT WED APR 10 2013

OHZ034-035-043-102245-
AUGLAIZE OH-MERCER OH-SHELBY OH-
615 PM EDT WED APR 10 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SHELBY...
SOUTHEASTERN MERCER AND SOUTHWESTERN AUGLAIZE COUNTIES THROUGH 645 PM
EDT...

AT 612 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
CARTHAGENA...MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MINSTER...NEW BREMEN...
ST. MARYS AND NEW KNOXVILLE.

ALSO...MARIA STEIN...CHICKASAW...EGYPT...BULKHEAD...LAKE LORAMIE
STATE PARK...MCCARTYVILLE...KETTLERSVILLE AND MOULTON ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 4038 8418 4035 8445 4036 8459 4044 8463
      4059 8429
Special weather statement, Apr 10, 6:56 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
656 PM EDT WED APR 10 2013

OHZ045-046-055-056-102345-
DELAWARE OH-FRANKLIN OH-LICKING OH-UNION OH-
656 PM EDT WED APR 10 2013

...STRONG THUNDERSTORMS WILL AFFECT EASTERN UNION...NORTHWESTERN
LICKING...NORTHEASTERN FRANKLIN AND DELAWARE COUNTIES THROUGH 745 PM
EDT...

STRONG THUNDERSTORMS NEAR DELAWARE WILL MOVE ACROSS NORTHERN
FRANKLIN COUNTY INTO WESTERN LICKING COUNTY THROUGH 745 PM. THESE
STORMS WERE MOVING SOUTHEAST AT 45 MPH.

WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...POWELL...POLARIS...
SUNBURY...WESTERVILLE AND JOHNSTOWN.

ALSO...KILBOURNE...LEWIS CENTER...ALUM CREEK STATE PARK...OLIVE
GREEN...GALENA...CENTER VILLAGE AND HARTFORD ARE NEAR THE PATH OF
THESE STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4006 8272 4022 8341 4042 8296 4041 8292
      4036 8292 4035 8275 4035 8274 4028 8274
      4027 8252 4027 8249 4026 8249

BINAU
Local storm report, Apr 10, 7:13 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
713 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     TSTM WND GST     RADNOR                  40.38N 83.15W
04/10/2013  E55 MPH          DELAWARE           OH   AMATEUR RADIO

&&

BINAU

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:50 AM EDTSpecial Weather StatementILNShelby25 min
Apr 10, 10:14 AM EDTSpecial Weather StatementILNPreble31 min
Apr 10, 11:19 AM EDTSpecial Weather StatementILNClark26 min
Apr 10, 2:41 PM EDTSpecial Weather StatementILNAuglaize, Mercer49 min
Apr 10, 3:16 PM EDTSpecial Weather StatementILNHardin29 min
Apr 10, 3:22 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan38 min
Apr 10, 3:41 PM EDTSevere Thunderstorm WarningILNAuglaize, Logan, Mercer, Shelby49 min
Apr 10, 4:19 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Union41 min
Apr 10, 5:05 PM EDTSevere Thunderstorm WarningILNHardin, Logan, Union25 min
Apr 10, 5:28 PM EDTSevere Thunderstorm WarningILNDelaware, Union32 min
Apr 10, 5:36 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer39 min
Apr 10, 5:53 PM EDTAreal Flood AdvisoryILNAuglaize, Darke, Hardin, Mercer, Shelby3 hr
Apr 10, 6:05 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan40 min
Apr 10, 6:15 PM EDTSpecial Weather StatementILNAuglaize30 min
Apr 10, 6:16 PM EDTAreal Flood AdvisoryILNAuglaize, Delaware, Hardin, Logan, Shelby, Union2 hr
Apr 10, 6:25 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Miami, Shelby50 min
Apr 10, 6:56 PM EDTSpecial Weather StatementILNDelaware49 min
Apr 10, 7:38 PM EDTSpecial Weather StatementILNLicking37 min
Apr 10, 7:53 PM EDTSpecial Weather StatementILNFairfield22 min

Nearby

Flash Flood Warnings in Ohio, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.